Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 71, NWS Jackson, MS

February 7, 2017Leake County, Madison County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 2:31 PM CST for Leake County, Madison County, Scott County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2017, 2:31 PM CST (20:31 UTC)
Expired
Feb 7, 2017, 3:15 PM CST
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Leake County, MS, Madison County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 3:10 PM CSTHAIL 1Ludlow, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 7, 7:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

985 
WUUS54 KJAN 072031
SVRJAN
MSC079-089-123-072115-
/O.NEW.KJAN.SV.W.0071.170207T2031Z-170207T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
231 PM CST TUE FEB 7 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Leake County in central Mississippi...
  Northwestern Scott County in central Mississippi...
  East central Madison County in central Mississippi...

* Until 315 PM CST

* At 230 PM CST, a severe thunderstorm was located near Sharon, or
  near Canton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Farmhaven around 250 PM CST. 
  Ludlow around 255 PM CST. 

Other locations impacted by this severe thunderstorm include Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 PM CST for central
Mississippi.

LAT...LON 3254 8978 3259 8979 3258 8982 3259 8984
      3258 8985 3258 8986 3257 8987 3256 8987
      3256 8989 3255 8990 3255 9002 3269 9004
      3276 8961 3254 8957
TIME...MOT...LOC 2030Z 262DEG 27KT 3262 8996 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
1 follow-up statement
632 
WWUS54 KJAN 072050
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
250 PM CST TUE FEB 7 2017

MSC079-089-123-072115-
/O.CON.KJAN.SV.W.0071.000000T0000Z-170207T2115Z/
Leake MS-Scott MS-Madison MS-
250 PM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHWESTERN LEAKE...NORTHWESTERN SCOTT AND EAST CENTRAL MADISON
COUNTIES...

At 250 PM CST, a severe thunderstorm was located over Farmhaven, or
13 miles east of Canton, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Ludlow around 300 PM CST. 

Other locations impacted by this severe thunderstorm include Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 PM CST for central
Mississippi.

LAT...LON 3254 8978 3259 8979 3258 8982 3259 8984
      3258 8985 3258 8986 3257 8987 3256 8987
      3256 8989 3255 8990 3255 8995 3270 8997
      3276 8961 3254 8957
TIME...MOT...LOC 2050Z 265DEG 25KT 3263 8979 

HAIL...1.00IN
WIND...60MPH
 
$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 11:56 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 7, 11:56 AM CST, 2 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1156 AM CST Tue Feb 7 2017

...SEVERE WEATHER EXPECTED TODAY...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Broken/overcast MVFR to low end VFR ceilings exist across the area
this afternoon. Scattered to numerous SHRA/TSRA will continue roughly
along and east of the Natchez Trace through mid afternoon, moving out
of the area by sunset. Brief lower visbys/ceilings will be possible
with individual storms, and some storms may produce large hail and 50
kt wind gusts. Behind the storms, VFR conditions are expected
through the early evening, but then low clouds and some fog are
expected to redevelop overnight across the south half of the area
with IFR/LIFR conditions possible, spreading northward toward
daybreak. Visibilities/ceilings will improve beginning by mid morning
and continuing into the middle of the day. /DL/

&&

.DISCUSSION...
Tornado Watch 26 has been issued for roughly the I-20 corridor
southward in MS and portions of central LA through 20Z.

Morning water vapor imagery reveals a shortwave swinging into the
Lower MS Valley promoting increasing upper divergence. This has
helped spark off a NNE/SSW oriented band of convection shifting
eastward across central and southern portions of the CWA this
morning. Through much of the morning, this convection has remained
below severe thresholds and has been increasingly elevated with
northward extent. However, convection is becoming increasingly
vigorous over southern portions of the area. The surface front
remains well back to the west across the Red River Valley, so
scattered convection is expected to continue to develop and move
northeastward across especially the southeast half through the
remainder of the morning and early afternoon as the shortwave pushes
across the region. The shortwave is expected to push past the area
this afternoon, so we're thinking the severe threat will come to a
pretty quick conclusion by around mid afternoon.

In terms of hazards, all modes of severe weather remain possible.
Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse
rate, so large hail might be the stand out threat of the day. The
better surface based instability is expected to hang over the south
and western portions of the area around the pool of mid 60s+
dewpoints. With a ~40 kt low level jet axis sliding across the area
through the day, there will be damaging wind gust potential with
convection that can become surface based. In addition, effective SRH
in the 300-400 m2/s2 range indicates the potential for tornadoes,
particularly along and south of the I-20 corridor, where storms are
more likely to be surface based.

The severe threat over the Delta may remain more limited due to a
lack of convective development, and things may be more limited over
the north central/northeast part of the area due to lesser low level
instability, though more impressive mid level lapse rates would still
portend a hail thread.

We will continue to make incremental forecast updates to adjust to
current trends, but no significant changes are planned at this time.
/DL/

Relevant portions of the prior discussion below:

Through tonight...

Storms look to clear out by late afternoon/early evening as the
upper level trough swings over the region. Clearing skies should even
occur from west to east by late day. There might be some lingering
very light rain in the eastern part of the state into the early
evening but the remainder of tonight should be dry. The actual cold
front won't make it into the region until later in the week, which
means that cooler weather won't move in right away. Overnight lows
tonight will only be in the lower 60s with some mid to upper 50s
possible in the Highway 82 corridor. Dewpoints will still remain in
the 50s and 60s so "muggy" conditions will continue, likely leading
to some fog potential for tonight. Dense fog is likely going to be a
concern, especially in locations that saw a good bit of rain today.
/28/

Wednesday through Monday

On Wednesday into Wednesday night there will be low end chances of
rain over the east half for the period. The showers will exit the
region by early Thursday. The cold front will finally move through
the region on late Wednesday night into Thursday. Pwats will be less
than 0.50 inch for any rain to develop ahead of the front for
Thursday. In the wake of the front we will have a brief cool down
before southerly return flow brings the forecast area back into a
warming trend as we move into the weekend. Daily highs will push back
into the mild 70s over the weekend. Upper ridging will build back
over the region over the weekend in response to a closed upper low
over the southwest Conus. This will bring back more chances of rain
for the weekend as pwats to back to around one inch. Rain chances
will continue into Monday as another cold front passes through the
forecast area. Drier conditions will come back for Monday night.

Looking ahead the models and their ensembles show the closed low
over the southwest Conus will phase in with northern stream upper
trough pushing into the Lower Mississippi Valley at the middle of
next week as our next storm system./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  62  77  47 /  62  11  13  15
Meridian      75  61  75  48 /  99  18  21  20
Vicksburg     78  60  77  47 /  33  11  10   9
Hattiesburg   76  63  77  55 / 100  13  18  18
Natchez       78  62  77  51 /  47  10  10   8
Greenville    75  55  73  41 /  40  11  13   8
Greenwood     75  56  73  41 /  61  11  19  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/28/17
Hazardous weather outlook, Feb 7, 10:32 AM CST, 3 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1032 AM CST Tue Feb 7 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>042-047-081645-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren-
1032 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest and north central
Mississippi.

.DAY ONE...The rest of Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Through early afternoon

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Through early afternoon

Severe thunderstorms remain possible through shortly after noon.
Quarter sized hail is the primary threat, but damaging wind gusts and
a tornado are also possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ031-033-038-039-043>046-048>066-072>074-081645-
Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1032 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of central and south
Mississippi.

.DAY ONE...The rest of Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Through mid afternoon

SEVERE THUNDERSTORMS
THREAT...Elevated
TIMING...Through mid afternoon

Severe thunderstorms are expected through mid afternoon. Hail to
around golfball size and damaging winds are the primary threats.
Tornadoes also will be possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

DL

&&

...HAZARD LEGEND...

*TORNADOES*
Extreme...Confident in strong tornadoes with ratings EF2 or
 greater.
Significant...Strong tornadoes possible with ratings EF2 or
 greater.
Elevated...Confident in tornadoes.
Limited...Tornadoes possible.

*SEVERE THUNDERSTORMS*
Extreme...Confident in severe thunderstorms with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Significant...Severe thunderstorms possible with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Elevated...Confident in severe thunderstorms with winds gusts of
 60 mph or greater and/or 1 inch diameter or larger hail.
Limited...Severe thunderstorms possible with wind gusts of 60
 mph or greater and/or 1 inch diameter or larger hail.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe

Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Feb 7, 1:47 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             3 W FANNIN              32.42N 90.02W
02/07/2017  M1.25 INCH       RANKIN             MS   TRAINED SPOTTER

&&

DL
Special weather statement, Feb 7, 1:51 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
151 PM CST TUE FEB 7 2017

MSZ046-052-072030-
Lauderdale MS-Kemper MS-
151 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUDERDALE AND SOUTHERN
KEMPER COUNTIES UNTIL 230 PM CST...

At 150 PM CST, Meteorologists were tracking a strong thunderstorm
over Duffee, or 13 miles northwest of Meridian, moving northeast at
50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Collinsville and Martin around 155 PM CST.
  Prismatic and Daleville around 205 PM CST.
  Meridian Station and Blackwater around 210 PM CST.
  Tamola around 220 PM CST.
  Porterville around 225 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 500 PM CST for east central
Mississippi.

LAT...LON 3248 8840 3242 8891 3260 8891 3279 8836
TIME...MOT...LOC 1950Z 244DEG 44KT 3251 8890

DC
Special weather statement, Feb 7, 1:53 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
153 PM CST TUE FEB 7 2017

MSZ058-072015-
Clarke MS-
153 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLARKE COUNTY UNTIL
215 PM CST...

At 153 PM CST, Meteorologists were tracking a strong thunderstorm
over Crandall, or 11 miles east of Quitman, moving northeast at 35
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Clarke
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 500 PM CST for east central
Mississippi.

LAT...LON 3190 8847 3188 8857 3206 8858 3214 8844
TIME...MOT...LOC 1953Z 242DEG 32KT 3199 8853

DC
Local storm report, Feb 7, 2:03 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
203 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 ESE GOSHEN SPRINGS    32.47N 89.91W
02/07/2017  E1.00 INCH       RANKIN             MS   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR GOSHEN SPRINGS.

&&

BYRD
Local storm report, Feb 7, 2:05 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             FANNIN                  32.42N 89.96W
02/07/2017  E1.25 INCH       RANKIN             MS   PUBLIC

0148 PM     HAIL             5 N BRANDON             32.35N 90.01W
02/07/2017  E0.88 INCH       RANKIN             MS   PUBLIC

            REPORTED IN THE CASTLEWOODS NEIGHBORHOOD

&&

DL
Special weather statement, Feb 7, 2:22 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CST TUE FEB 7 2017

MSZ027-028-037-072100-
Attala MS-Carroll MS-Montgomery MS-
222 PM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY...NORTH
CENTRAL ATTALA AND SOUTHEASTERN CARROLL COUNTIES UNTIL 300 PM CST...

At 220 PM CST, Meteorologists were tracking a strong thunderstorm
over Vaiden, or 11 miles south of Winona, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Vaiden around 230 PM CST.
  Kilmichael and Poplar Creek around 300 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3325 8986 3339 8988 3347 8953 3324 8952
TIME...MOT...LOC 2020Z 261DEG 18KT 3333 8980

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 5:52 AM CSTSpecial Weather StatementJANCopiah23 min
Feb 7, 6:52 AM CSTSpecial Weather StatementJANSimpson38 min
Feb 7, 7:21 AM CSTSpecial Weather StatementJANNeshoba24 min
Feb 7, 7:58 AM CSTSpecial Weather StatementJANCovington32 min
Feb 7, 8:15 AM CSTSpecial Weather StatementJANMarion30 min
Feb 7, 8:22 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion29 min
Feb 7, 8:59 AM CSTSpecial Weather StatementJANMarion31 min
Feb 7, 9:21 AM CSTSpecial Weather StatementJANJones24 min
Feb 7, 9:22 AM CSTRiver Flood WarningJANAttala, Holmes5 days
Feb 7, 10:24 AM CSTSpecial Weather StatementJANMarion51 min
Feb 7, 10:36 AM CSTTornado WarningJANLamar, Marion54 min
Feb 7, 11:15 AM CSTTornado WarningJANForrest, Lamar23 min
Feb 7, 11:24 AM CSTSpecial Weather StatementJANHinds36 min
Feb 7, 11:41 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin64 min
Feb 7, 11:59 AM CSTSpecial Weather StatementJANLeake31 min
Feb 7, 12:08 PM CSTSevere Thunderstorm WarningJANJasper, Smith52 min
Feb 7, 12:14 PM CSTSpecial Weather StatementJANHinds31 min
Feb 7, 12:18 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson41 min
Feb 7, 12:39 PM CSTSevere Thunderstorm WarningJANRankin, Scott66 min
Feb 7, 12:41 PM CSTSpecial Weather StatementJANChoctaw19 min
Feb 7, 1:03 PM CSTSpecial Weather StatementJANLeake27 min
Feb 7, 1:19 PM CSTSevere Thunderstorm WarningJANRankin41 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANNewton, Scott19 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANRankin19 min
Feb 7, 1:51 PM CSTSpecial Weather StatementJANKemper39 min
Feb 7, 1:53 PM CSTSpecial Weather StatementJANClarke22 min
Feb 7, 2:22 PM CSTSpecial Weather StatementJANMontgomery38 min
Feb 7, 2:35 PM CSTSpecial Weather StatementJANNeshoba25 min
Feb 7, 3:00 PM CSTSpecial Weather StatementJANAttala30 min
Feb 7, 3:07 PM CSTSpecial Weather StatementJANNeshoba38 min
Feb 7, 3:19 PM CSTSpecial Weather StatementJANWinston41 min
Feb 7, 3:25 PM CSTSevere Thunderstorm WarningJANAttala, Leake50 min
Feb 7, 3:30 PM CSTSevere Thunderstorm WarningJANScott45 min
Feb 7, 3:54 PM CSTTornado WarningJANScott54 min
Feb 7, 4:09 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba66 min
Feb 7, 4:27 PM CSTTornado WarningJANJasper, Newton63 min
Feb 7, 4:57 PM CSTSpecial Weather StatementJANMontgomery63 min
Feb 7, 5:00 PM CSTSpecial Weather StatementJANLauderdale30 min
Feb 7, 5:18 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston57 min
Feb 7, 5:23 PM CSTTornado Warning Tornado observedJANClarke, Jasper67 min
Feb 7, 5:25 PM CSTSpecial Weather StatementJANScott50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.